# SDR C77A20171214001

- Difficulty date: December 14, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 26,753 hours, 15,746 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17006294001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, CORROSION DAMAGE WAS DISCOVERED ON THE FORWARD FUSELAGE FR16 SHEAR CLIP,
P/N 170-06294-001, LOCATED BETWEEN STGR-28R/STGR-28L (REF EO E175-53MR-376, FIGURE 1). THIS EO IS
BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF THE CORRODED FR16 SHEAR CLIP. THIS
REPAIR WILL CONSIST OF FABRICATING AND REPLACING THE FR16 SHEAR CLIP IN ACCORDANCE WITH THE EMBRAER DRAWINGS LISTED
IN TABLE 2 AND SRM CHAPTER 51 STANDARD PRACTICES. SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR
DIRECT REPLACEMENT OF THE FR16 SHEAR CLIP. BECAUSE THE FORWARD FUSELAGE FR16 SHEAR CLIP IS A PSE,
ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED BY COMPASS ENGINEERING AS A MAJOR REPAIR DUE TO STRENGTH
RESTORATION.  THE PERMANENT REPAIR WILL BE ACCOMPLISHED ON WORK ORDER 2395048.
